Unit tangent sphere bundles with the Kaluza-Klein metric satisfying some commutative conditions
Keywords:
Tangent sphere bundle, Kaluza-Klein metric, Ricci operator, contact metric structureAbstract
Let $(M,g)$ be an $n-$dimensional Riemannian manifold and $T_{1}M$ its tangent sphere bundle with the contact metric structure $(\tilde{G},\eta ,\phi ,\xi )$, where $\tilde{G}$ is the Kaluza-Klein metric. Let $\tilde{S}$ be the Ricci operator and $h$ be the structural operator on $T_{1}M$. In this paper, we find some conditions for the relations $\tilde{S}h=h\tilde{S}$ and $\tilde{S}\phi h=\phi h\tilde{S}$ to be satisfied.
Downloads
Published
2025-03-23
How to Cite
Altunbaş, M. (2025). Unit tangent sphere bundles with the Kaluza-Klein metric satisfying some commutative conditions. International Journal of Maps in Mathematics, 8(1), 326–333. Retrieved from https://simadp.com/journalmim/article/view/259
Issue
Section
Articles
License
The copyright to the article is transferred to body International Journal of Maps in Mathematics effective if and when the article is accepted for publication.
- The copyright transfer covers the exclusive right to reproduce and distribute the article, including reprints, translations, photographic reproductions, microform, electronic form (offline, online) or any other reproductions of similar nature.
- An author may make his/her article published by body International Journal of Maps in Mathematics available on his/her home page provided the source of the published article is cited and body International Journal of Maps in Mathematics is mentioned as copyright owner.
- The author warrants that this contribution is original and that he/she has full power to make this grant. The author signs for and accepts responsibility for releasing this material on behalf of any and all co-authors. After submission of this agreement signed by the corresponding author, changes of authorship or in the order of the authors listed will not be accepted by body International Journal of Maps in Mathematics.